# SDR DALA2015081805062

- Difficulty date: August 17, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 60,690 hours, 43,756 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON LT INBD FLAP, INBD SKIN LOWER SECTION BS XCW=76-78.   REPAIRED IAW SRM 57-03D, FIG 8, SRM 51-10-3, PAR 14, 21, AND SRM 51-30-8.
